The gallery distance of flags

Abels H (1991)
Order. A Journal on the Theory of Ordered Sets and its Applications 8(1): 77-92.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
An explicit formula for the gallery distance of two maximal flags in a vector space is given. The main tool of the proof is the Jordan-Holder permutation. The result and its proof hold more generally for any semimodular lattice of finite height and with minor changes also for the distance of two chambers in the Bruhat-Tits building of the general linear group.
Stichworte
FLAG; GALLERY DISTANCE; JORDAN-HOLDER PERMUTATION; CHAMBER
Erscheinungsjahr
1991
Zeitschriftentitel
Order. A Journal on the Theory of Ordered Sets and its Applications
Band
8
Ausgabe
1
Seite(n)
77-92
ISSN
0167-8094
Page URI
https://pub.uni-bielefeld.de/record/1649246

Zitieren

Abels H. The gallery distance of flags. Order. A Journal on the Theory of Ordered Sets and its Applications . 1991;8(1):77-92.
Abels, H. (1991). The gallery distance of flags. Order. A Journal on the Theory of Ordered Sets and its Applications , 8(1), 77-92. doi:10.1007/BF00385816
Abels, H. (1991). The gallery distance of flags. Order. A Journal on the Theory of Ordered Sets and its Applications 8, 77-92.
Abels, H., 1991. The gallery distance of flags. Order. A Journal on the Theory of Ordered Sets and its Applications , 8(1), p 77-92.
H. Abels, “The gallery distance of flags”, Order. A Journal on the Theory of Ordered Sets and its Applications , vol. 8, 1991, pp. 77-92.
Abels, H.: The gallery distance of flags. Order. A Journal on the Theory of Ordered Sets and its Applications . 8, 77-92 (1991).
Abels, Herbert. “The gallery distance of flags”. Order. A Journal on the Theory of Ordered Sets and its Applications 8.1 (1991): 77-92.